[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] Loss of Hypo Awareness - Novorapid/Humalog



I am hearing from various people (here and elsewhere) that Novorapid causes
a loss of hypo symptoms compared to Humalog.

What is the position on this? Is there any concensus, or research?

Thanks

Julian

> -----Original Message-----
> From: Michael [mailto:email @ redacted]
> Sent: 15 August 2001 21:42
> To: email @ redacted
> Subject: Re: [IPk] insulins
> 
> 
> > If you can get hold of the product inserts for these insulins they
> > will probably tell you what you need. For example the product insert
> > for Novo rapid says:" The active substance in NovoRapid is Insulin
> > Aspart produced by biotechnology. Novorapid also contains the
> > following other substances:Glycerol,Phenol, Metacresol, Zinc
> > chloride, Sodium chloride, Disodium phosphate dihydrate, Sodium
> > Hydroxide, Hydrochloric acid and water for injections" - Quite a
> > cocktail really.
> > 
> > Much of this information is available on line through
> > http://emc.vhn.net/public/ if you want more. (Virtual health
> > Network)
> > 
> 
> for the package insert See:
> 
> http://www.fda.gov/cder/foi/label/2000/20986lbl.pdf
> 
> Michael
> email @ redacted
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: 
> HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers 
> http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml